# SDR UPS08851467

- Difficulty date: December 28, 2007
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AREA ABOVE HORIZ STAB FWD OF RUDDER PCU STA 1810 LBL 30 FLOOR WEB HAS CRACK.  STOP DRILLED CRACKED WEB AT STA 1810 LBL 30 IAW SRM 53-02-00 FIG 1B.  FABRICATED AND INSTALLED REPAIR DOUBLER AT STA 1810 LBL 30 IAW SRM 53-02-00 FIG 1B.
